# SDR DXTA201802160598

- Difficulty date: February 16, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800130
- Aircraft time: 10,158 hours, 6,673 cycles
- Engine: Pwc PW306C
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Blown
- Location: Lt Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

ALL RIGHT SIDE COLD MESSAGES ILLUMINATED.  CHECKLIST ACCOMPLISHED.  MESSAGES EXTINGUISHED AFTER CROSS FLOW SELECTED.   LATER, ENGINE CONTROL FAULT  LT AND WINDSHIELD HEAT INOPERATIVE ILLUMINATED SIMULTANEOUSLY.  BOTH CHECKLISTS WERE ACCOMPLISHED.  WARNINGS STAYED ON.  SHORTLY AFTER, FUEL BOOST PUMP ON  ILLUMINATED.  CHECKLIST ACCOMPLISHED.  SHORTLY BEFORE TURNING ONTO ILS FINAL THERE WAS AN AURAL AND PHYSICAL THUMP.  LT ENGINE QUIT.  SINGLE ENGINE APPROACH AND LANDING ACCOMPLISHED UNEVENTFULLY.  TROUBLESHOOTING REVEALED THE LT ENGINE HP BLEED AIR COUPLING FAILED, ALLOWING HP BLEED AIR TO ESCAPE INTO ENGINE COWLING COMPARTMENT.  FOUND THE LT ENGINE EEC ENDURED AN OVERTEMP RESULTING IN ENGINE SHUTDOWN. INSPECTED ENGINE IAW 2K FAULT ISOLATION.  LT ENGINE UPPER COWLING DAMAGE NOTED AND DOCUMENTED.  ACCOMPLISHED REPLACEMENT OF THE LT ENGINE EEC AND HP BLEED AIR COUPLING. OPS, LEAK AND POWER ASSURANCE CHECKED SATISFACTORY.  COMPLETED REPLACEMENT OF RT ENG INBD PRSOV DUE TO ALL RT ANTI-ICE COLD CAS MESSAGE.  ANTI ICE OPS & LEAK CHECKS GOOD. IAW AMM 36-10-00, EMM 72-00-00 & 73-20-02.   ACCOMPLISHED A GENERAL VISUAL CHECK OF THE AIRCRAFT:. PERFORMED A DETAILED INSPECTION OF THE AIRCRAFT LANDING GEAR, PAYING PARTICULAR ATTENTION TO MAIN WHEEL WELL, DOORS, AND ACTUATORS, UPLOCK, SURROUNDING AREAS, LINES AND HARNESSES. ADDITIONALLY, CHECKED ALL FLIGHT CONTROLS FOR PROPER OPERATION AND SERVICING OF ALL GAS AND FLUIDS AS REQUIRED. AIRCRAFT: INSPECTED AND FOUND SAFE FOR INTENDED FLIGHT. INSPECTED COWLING PER ERO·917285.  COMPLIED WITH AQRD ERO-917285 EVALUATION OF LEFT ENGINE TOP COWLING.
